Illinois Journal of Mathematics

On finite rational groups and related topics

Walter Feit and Gary M. Seitz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 103-131.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988808

Digital Object Identifier
doi:10.1215/ijm/1255988808

Mathematical Reviews number (MathSciNet)
MR974014

Zentralblatt MATH identifier
0701.20005

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

Feit, Walter; Seitz, Gary M. On finite rational groups and related topics. Illinois J. Math. 33 (1989), no. 1, 103--131. doi:10.1215/ijm/1255988808. https://projecteuclid.org/euclid.ijm/1255988808


Export citation